Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Jan 29, 2008, 3:21 PM CST for 46 counties in Texas. It took effect at Jan 30, 2008, 10:00 AM CST. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 29, 2008, 3:21 PM CST (21:21 UTC)
- In effect from
- Jan 30, 2008, 10:00 AM CST
- Expired
- Jan 30, 2008, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 11:45 AM CST | WILDFIRE | 3 E Godley, TX | 60 ACRE WILDFIRE. SATELLITE ILOOP NDICATED HOT SPOT EAST OF GODLEY. |
| Jan 30, 12:45 PM CST | WILDFIRE | 3 Nnw Chico, TX | SATELLITE LOOP INDICATED WILDFIRE NW-N OF CHICO. |
| Jan 30, 1:15 PM CST | WILDFIRE | 4 Se Bowie, TX | SATELLITE LOOP INDICATED HOT SPOT SOUTHEAST OF BOWIE. |
| Jan 30, 1:45 PM CST | WILDFIRE | 5 E Newcastle, TX | SATELITTE LOOP INIDCATED SIGNIFICANT HOT SPOT EAST OF NEWCASLTE. |
| Jan 30, 2:30 PM CST | WILDFIRE | 3 N Callisburg, TX | SATELLITE INDICATED HOT SPOT NORTH OF CALLISBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 292121 AAA RFWFWD RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 321 PM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300015- /O.UPG.KFWD.FW.A.0004.080130T1800Z-080131T0000Z/ /O.NEW.KFWD.FW.W.0005.080130T1700Z-080131T0000Z/ /O.CON.KFWD.FW.W.0004.000000T0000Z-080130T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 321 PM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR ALL OF NORTH TEXAS FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS AND VERY LOW HUMIDITIES WILL CONTINUE INTO EARLY EVENING ACROSS ALL OF NORTH TEXAS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 40 MPH AND RELATIVE HUMIDITIES RANGING FROM 10 TO 20 PERCENT WILL LEAD TO EXTREME FIRE WEATHER CONDITIONS THROUGH EARLY EVENING. THE WINDS ARE EXPECTED TO DIMINISH AFTER SUNSET. WINDS WILL BECOME SOUTHERLY AND WILL INCREASE TO 20 TO 30 MPH ON WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL STILL REMAIN LOW THROUGHOUT THE DAY LEADING TO CONTINUED HIGH FIRE DANGER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ 77/TD
6 follow-up statements
000 WWUS84 KFWD 300035 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 635 PM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- /O.CON.KFWD.FW.W.0005.080130T1700Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 635 PM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY... WEDNESDAY MORNING WINDS WILL BECOME SOUTHERLY AND INCREASE TO 20 TO 30 MPH ON WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL REMAIN VERY LOW THROUGHOUT THE DAY LEADING TO CONTINUED EXTREME FIRE DANGER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 300354 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 954 PM CST TUE JAN 29 2008 TXZ091>093-100>104-115>119-129>134-141>146-156>161-174-301200- /O.NEW.KFWD.FW.A.0005.080131T1700Z-080201T0100Z/ /O.CON.KFWD.FW.W.0005.080130T1700Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- 954 PM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 7 PM CST THURSDAY...ALONG AND WEST OF A SHERMAN...MCKINNEY...ROCKWALL...ENNIS...MEXIA...HEARNE LINE. A RED FLAG WARNING REMAINS IN EFFECT FOR THESE SAME AREAS FROM 11 AM TO 6 PM CST WEDNESDAY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE...OR WORK WELDING EQUIPMENT OUTSIDE. DO NO RUN VEHICLES OVER GRASSY AREAS EITHER. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. LISTEN FOR LATER FORECASTS AND POSSIBLE CHANGES OR UPGRADES OF FIRE WEATHER PRODUCTS. $$ TXZ094-095-105>107-120>123-135-147-148-162-175-301200- /O.CON.KFWD.FW.W.0005.080130T1700Z-080131T0000Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HENDERSON-FREESTONE-ANDERSON-LEON-ROBERTSON- 954 PM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE...OR WORK WELDING EQUIPMENT OUTSIDE. DO NO RUN VEHICLES OVER GRASSY AREAS EITHER. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. LISTEN FOR LATER FORECASTS AND POSSIBLE CHANGES OR UPGRADES OF FIRE WEATHER PRODUCTS. $$ 05/
000 WWUS84 KFWD 301009 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 409 AM CST WED JAN 30 2008 TXZ091>093-104-301300- /O.CAN.KFWD.FW.A.0005.080131T1700Z-080201T0100Z/ /O.EXT.KFWD.FW.W.0005.080130T1600Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-COLLIN- 409 AM CST WED JAN 30 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... THE COMBINATION OF STRONG SOUTHERLY WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO FALL TO NEAR 20 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ100>103-115>119-129>134-141>146-156>161-174-301300- /O.EXT.KFWD.FW.W.0005.080130T1600Z-080131T0000Z/ /O.CON.KFWD.FW.A.0005.080131T1700Z-080201T0100Z/ YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM- 409 AM CST WED JAN 30 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY AND AGAIN ON THURSDAY. A RED FLAG WARNING IS IN EFFECT TODAY AS SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO FALL TO NEAR 20 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. A FIRE WEATHER WATCH IS IN EFFECT ON THURSDAY FOR WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AND HUMIDITY VALUES BELOW 30 PERCENT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ175-301300- /O.EXA.KFWD.FW.A.0005.080131T1700Z-080201T0100Z/ /O.EXT.KFWD.FW.W.0005.080130T1600Z-080131T0000Z/ ROBERTSON- 409 AM CST WED JAN 30 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY AND AGAIN ON THURSDAY. A RED FLAG WARNING IS IN EFFECT TODAY AS SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO FALL TO NEAR 25 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. A FIRE WEATHER WATCH IS IN EFFECT ON THURSDAY FOR WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AND HUMIDITY VALUES BELOW 30 PERCENT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ094-095-105>107-120>123-135-147-148-162-301300- /O.EXT.KFWD.FW.W.0005.080130T1600Z-080131T0000Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HENDERSON-FREESTONE-ANDERSON-LEON- 409 AM CST WED JAN 30 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE COMBINATION OF STRONG SOUTHERLY WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 25 MPH...WITH GUSTS UP TO 30 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO FALL TO NEAR 25 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ 92
000 WWUS84 KFWD 301054 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 454 AM CST WED JAN 30 2008 TXZ100>103-115>119-129>134-141>146-156>161-174-175-302100- /O.CON.KFWD.FW.W.0005.080130T1600Z-080131T0000Z/ /O.CON.KFWD.FW.A.0005.080131T1700Z-080201T0100Z/ YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-MILAM-ROBERTSON- 454 AM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY AND AGAIN ON THURSDAY. A RED FLAG WARNING IS IN EFFECT TODAY AS SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO FALL TO NEAR 25 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. A FIRE WEATHER WATCH IS IN EFFECT THURSDAY FOR WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AND HUMIDITY VALUES BELOW 30 PERCENT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>095-104>107-120>123-135-147-148-162-302100- /O.CON.KFWD.FW.W.0005.080130T1600Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-COLLIN-HUNT-DELTA-HOPKINS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-FREESTONE-ANDERSON- LEON- 454 AM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE COMBINATION OF STRONG SOUTHERLY WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO FALL TO NEAR 20 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ 92
000 WWUS84 KFWD 302059 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 259 PM CST WED JAN 30 2008 TXZ146-161-175-310000- /O.CAN.KFWD.FW.A.0005.080131T1700Z-080201T0100Z/ /O.CON.KFWD.FW.W.0005.000000T0000Z-080131T0000Z/ NAVARRO-LIMESTONE-ROBERTSON- 259 PM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE FIRE WEATHER WATCH FOR TOMORROW AND UPGRADED IT TO A RED FLAG WARNING. ALSO...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT TODAY AS SOUTH WINDS CONTINUE TO BLOW AROUND TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES ARE NEAR 25 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ100>103-115>119-129>134-141>145-156>160-174-310000- /O.UPG.KFWD.FW.A.0005.080131T1700Z-080201T0100Z/ /O.NEW.KFWD.FW.W.0006.080131T1700Z-080201T0100Z/ /O.CON.KFWD.FW.W.0005.000000T0000Z-080131T0000Z/ YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM- 259 PM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE COMBINATION OF STRONG WINDS BEHIND A DEPARTING COLD FRONT...LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS AGAIN ON THURSDAY. WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO REMAIN BELOW 25 PERCENT. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>095-104>107-120>123-135-147-148-162-310000- /O.CON.KFWD.FW.W.0005.000000T0000Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-COLLIN-HUNT-DELTA-HOPKINS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-FREESTONE-ANDERSON- LEON- 259 PM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SOUTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO FALL TO NEAR 20 PERCENT THIS AFTERNOON. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS DIMINISH AND HUMIDITY INCREASES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 302343 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 543 PM CST WED JAN 30 2008 TXZ100>103-115>119-129>134-141>145-156>160-174-310045- /O.EXP.KFWD.FW.W.0005.000000T0000Z-080131T0000Z/ /O.CON.KFWD.FW.W.0006.080131T1700Z-080201T0100Z/ YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM- 543 PM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST. GUSTY SOUTH TO SOUTHEAST WINDS WILL DIMINISH AFTER 6 PM AND RELATIVE HUMIDITY VALUES WILL INCREASE DURING THE EVENING AND OVERNIGHT HOURS. EXPECT SOUTH WINDS TO AVERAGE 10 TO 20 MPH THROUGH THE NIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE COMBINATION OF STRONG WINDS BEHIND A DEPARTING COLD FRONT... LOW RELATIVE HUMIDITY VALUES...AND DRY VEGETATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS AGAIN ON THURSDAY. WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 35 MPH POSSIBLE. RELATIVE HUMIDITY VALUES WILL ALSO REMAIN BELOW 25 PERCENT. CONDITIONS WILL IMPROVE AROUND SUNSET THURSDAY AS WINDS DIMINISH AND HUMIDITY INCREASES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>095-104>107-120>123-135-146>148-161-162-175-310045- /O.EXP.KFWD.FW.W.0005.000000T0000Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-COLLIN-HUNT-DELTA-HOPKINS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-NAVARRO-FREESTONE- ANDERSON-LIMESTONE-LEON-ROBERTSON- 543 PM CST WED JAN 30 2008 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST. GUSTY SOUTH TO SOUTHEAST WINDS WILL DIMINISH AFTER 6 PM AND RELATIVE HUMIDITY VALUES WILL INCREASE DURING THE EVENING AND OVERNIGHT HOURS. EXPECT SOUTH WINDS TO AVERAGE 10 TO 20 MPH THROUGH THE NIGHT. $$ SCHULTZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jan 29, 3:12 PM CST, 9 minutes earlier.
Area forecast discussion, Jan 29, 3:12 PM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 312 PM CST TUE JAN 29 2008 .DISCUSSION... THE DRY LINE AND COLD FRONT WHICH HELPED PRODUCE VERY STRONG WINDS TODAY HAVE NOW PUSHED THROUGH ALL OF THE FORECAST AREA. WINDS LOOK LIKE THEY ARE BEGINNING TO CALM DOWN AS THESE FEATURES MOVE FARTHER AWAY AND THE PRESSURE GRADIENT WEAKENS. THE HIGH WIND WARNING...WIND ADVISORY... AND RED FLAG WARNING STILL REMAIN IN EFFECT UNTIL 6 PM. THERE HAVE BEEN NUMEROUS REPORTS OF POWER OUTAGES AND AT LEAST ONE INSTANCE OF HOMES BEING BURNED DUE TO A GRASS FIRE. UNFORTUNATELY THE GUSTY WINDS WILL BE WITH US A COUPLE MORE DAYS AT LEAST. WINDS THAT ARE CURRENTLY NW WILL BECOME SOUTHERLY BY TOMORROW MORNING AS LEE TROUGHING DEVELOPS ALONG THE SOUTHERN ROCKIES. WE WILL HAVE STRONG SOUTHERLY WINDS GOING INTO THE SYSTEM WEDNESDAY AND STRONG NORTHWESTERLY WINDS THURSDAY BEHIND IT AS ANOTHER FRONT SWEEPS THOUGH NORTH TEXAS. RAIN CHANCES WILL RETURN WEDNESDAY NIGHT INTO THURSDAY...ALTHOUGH THE LACK OF QUALITY MOISTURE DOES NOT BODE WELL. THE NOW FAMILIAR QUICK RETURN FLOW SCENARIO WILL SET UP AGAIN FRIDAY AND SATURDAY AS ANOTHER IN A SERIES OF WEAK SHORTWAVES AFFECTS THE REGION OVER THE WEEKEND. THE MAIN PROBLEM WITH THESE QUICK SYSTEMS IS THE LACK OF TIME TO ALLOW FOR AMPLE MOISTURE RETURN TO THE AREA. AS WE HAVE SEEN...THIS PATTERN ALSO TENDS TO CREATE GUSTY WINDS WHICH DRY OUT THE AREA EVEN FURTHER. WINDS WEDNESDAY AND THURSDAY DO NOT LOOK NEARLY AS STRONG AS TODAY...SO A WIND ADVISORY MAY NOT BE NEEDED...HOWEVER A RED FLAG WARNING HAS BEEN ISSUED FOR TOMORROW AND WILL BE CONSIDERED FOR THURSDAY. CLEAR SKIES...LIGHT WINDS...AND EXTREMELY DRY AIR POINT TOWARDS A SIGNIFICANT RADIATIONAL COOLING EVENT TONIGHT AND HAVE GONE SEVERAL DEGREES BELOW GUIDANCE BECAUSE OF THIS. TEMPERATURES WILL RECOVER INTO THE UPPER 50S AND LOWER 60S ON WEDNESDAY. CLOUD COVER AND INCREASING WINDS SHOULD KEEP LOW TEMPS FROM DROPPING BELOW FREEZING WEDNESDAY NIGHT. DECENT COLD AIR ADVECTION BEHIND THURSDAYS FRONT WILL KEEP HIGH TEMPS IN THE 40S AND 50S WITH AN AREAWIDE FREEZE EXPECTED THAT NIGHT. TEMPERATURES WILL GRADUALLY WARM UP FRIDAY INTO THE WEEKEND WITH HIGHS IN THE 60S AND 70S. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 28 59 39 53 29 / 0 0 30 30 0 WACO, TX 29 62 45 57 32 / 0 0 30 30 0 PARIS, TX 25 54 37 48 29 / 0 0 40 40 5 DENTON, TX 26 60 38 52 28 / 0 0 30 30 0 MCKINNEY, TX 26 58 38 50 29 / 0 0 30 30 0 DALLAS, TX 29 61 42 52 35 / 0 0 30 30 0 TERRELL, TX 28 60 40 50 31 / 0 0 40 40 0 CORSICANA, TX 28 60 41 55 32 / 0 0 40 40 0 TEMPLE, TX 29 62 44 59 31 / 0 0 30 30 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091-100-101-115-116-129>135-141>148-156>162-174-175. HIGH WIND WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-102>107-117>123. && 13/26
Hazardous weather outlook, Jan 29, 3:19 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 319 PM CST TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A RED FLAG WARNING AND A WIND ADVISORY ARE IN EFFECT FOR ALL OF NORTH TEXAS TODAY...UNTIL 600 PM. .DAYS TWO THROUGH SEVEN... A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS WEDNESDAY AFTERNOON. HIGH FIRE DANGER IS POSSIBLE WEST OF I-35 ON THURSDAY. ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY...AND AGAIN NEXT SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:47 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 14 hr |
| Jan 29, 3:49 AM CST | Fire Weather Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 12 hr |
| Jan 29, 12:22 PM CST | High Wind Warning | FWD | Collin, Cooke, Dallas, Delta, Denton, Fannin and 11 more | 6 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.